MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTIPAX3014
Medical Device Problem Codes Failure to Advance (2524); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "mma embolization.Physician had a 6fr benchmark, plato 17 microcatheter, and a 0.014" wire.Frontal branch of right mma selected with distal access of plato 17.Physician began to deploy pax, felt some resistance while packing and then upon attempting to manipulate coil he felt the resistance gone and the coil was no longer attached.He pushed the rest of the coil out of the microcatheter wire a wire through the plato 17 and it was in mma and the imax." update 18mar2026 - additional information received from the issuer: "1.Did the procedure involve tortuous anatomy? not unusually tortuous.2.Will the microcatheter be available for return? no 3.Where did the implant prematurely detach? (inside the an, inside the mc?, etc) about 10cm of the coil was in the anterior mma branch.The remaining 20cm was within the plato 17 microcatheter at time of premature detachment 4.Were any attempts made to detach the implant coil using the detachment controller? no 5.Can you confirm if the device was implanted? yes.It was pushed out with a wire and was partially in mma and imax arteries." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference: #(b)(4) investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key24716771
Report Number3014162263-2026-00030
Device Sequence Number20360841
Product Code HCG
UDI-Device Identifier00840303713715
UDI-Public(01)00840303713715(11)251112(17)301112(10)F251100392
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTIPAX3014
Device Lot NumberF251100392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown